Claritin RediTabs 24 Hr Allergy Medicine, Antihistamine Tablet, 30 Ct

Claritin RediTabs 24 Hr Allergy Medicine, Antihistamine Tablet, 30 Ct

Loading...

:

Brand:
Claritin
Manufacturer:
Bayer HealthCare LLC
Active Ingredient Name:
Loratadine
Active Ingredients:
Loratadine
Details:
  • Claritin 24 Hour Non-Drowsy Allergy Relief RediTabs, 10 mg, 30 Ct - Powerful, 24-hour, non-drowsy indoor and outdoor allergy relief
  • #1 doctor recommended non-drowsy oral allergy brand.*
  • Relief of your worst symptoms including sneezing, runny nose, itchy/watery eyes and itchy throat/nose.
  • Orally disintegrating allergy tablet. No water needed. Melts in mouth. Orally dissolves up to 3x faster than any other tablet. Speed of dissolution does not imply speed of relief
  • Easy-to-take 24-hour RediTabs contain 10 mg of loratadine per tablet
  • For adults and children ages 6+
Inactive Ingredients:
Anhydrous citric acid, gelatin, mannitol, mint flavor
Ingredients:
Loratadine 10 mg (Antihistamine)
Claritin RediTabs provide powerful, 24-hour, non-drowsy relief of your worst indoor and outdoor allergy symptoms, including sneezing, runny nose, itchy/watery eyes and itchy throat/nose. Claritin provides relief of symptoms that can be triggered by over 200 different allergens. Claritin is an antihistamine, so it hinders the cascade triggered by allergens. Easy-to-take because the orally dissolvable tablet melts in mouth and requires no water. For adults and children ages 6+. One tablet contains 10 mg of loratadine.
  • This item ships worldwide.
  • Please allow up to 7 days for items to ship from our facility.
  • Electronic appliances may require a converter to work in your country.

Recommended just for you